HI and thanks for using the forum.
Unfortunately, I do not really know a lot about Quinolone toxicity. I did some research, but as you probably already know, the research is very divided on this subject. Have you tried working with a physical therapist. He or she may be able to help you develop a routine that can get you back in the gym, but still protect those areas that remain painful for you. Sorry I could not provide you with more information. Good luck
I noticed that you have skipped my question. I wonder if you plan on coming back to answer it or if not can you refer me to to appropriate forum where it may get attention. I know that the quinolone topic is a touchy one in the medical field, but not one that should be ignored, the topic nor the patient.
This is a update to my original posting. As of late, a lot of the pain in my left foot has subsided. I am again having more of the pain in the left achilles, left heel, and some in both knees. Overall the pain seems better. But some days are better than others.
What is worse than the pain is the anxiety over a rupture or being one of the unfortunate people that seem to end up with long-lasting effects from this class of drugs. And I really want to get back to the gym for some cardio and moderate weight lifting. Which is good for my mind and body overall. I have been taking some extra Vitamin C supplements and Advil. I have read online Magnesium may be good to take for this. Please advise/give opinion.